Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

2-D Propagation Modeling in Inhomogeneous Refractive Atmosphere Based on Gaussian Beams Part I: Propagation Modeling

Abstract : Gaussian beams as solutions of the parabolic wave equation in inhomogeneous two-dimensional media are studied. Closed-form expressions of the Gaussian beam propagation are derived, based on the assumption that the gradient of the refractive index is locally vertical, constant and bounded within realistic values observed in the troposphere. The proposed algorithm uses the closed-form expressions of the Gaussian beams along with a multibeam expansion procedure, in order to expand any incident field and to deal with particularly important variations of the atmosphere refractive index. The method is also able to model the propagation in refractivity grids from weather forecast algorithms, such as the Weather Research and Forecast (WRF) model. Results are accurate up to several hundreds of kilometers when compared to the parabolic wave equation solved by a Split-Step Fourier approach in ducting condition.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-enac.archives-ouvertes.fr/hal-02268988
Contributeur : Laurence Porte Connectez-vous pour contacter le contributeur
Soumis le : jeudi 22 août 2019 - 09:17:19
Dernière modification le : mardi 26 juillet 2022 - 14:56:28

Identifiants

Citation

Charles-Antoine L'Hour, Vincent Fabbro, Alexandre Chabory, Jérôme Sokoloff. 2-D Propagation Modeling in Inhomogeneous Refractive Atmosphere Based on Gaussian Beams Part I: Propagation Modeling. IEEE Transactions on Antennas and Propagation, Institute of Electrical and Electronics Engineers, 2019, 67 (8), pp.5477-5486. ⟨10.1109/TAP.2019.2911345⟩. ⟨hal-02268988⟩

Partager

Métriques

Consultations de la notice

55